# SDR 06FDEA1352

- Difficulty date: April 10, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721 S12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FOUND FRAME WITH DENT AT STA 1721 LONGERON   12L.    DENT ON FRAME OF M/D COMPARTMENT STA 1721 LONGERON 12L REPAIRED   AS PER SRM   53-30-00 FIG.1 VOL.I. THIS REPAIR IS CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.   REPETITIVE INSPECTION REQUIRED AS PER FEDEX EA 1-5330-95834 TITLE: FUSELAGE - SRM   FRAME   REPAIR AT STATION Y = 1721 AT LONGERON 12 LEFT HAND - TRACKING.
